# SDR SWIA200412854

- Difficulty date: February 1, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 4,038 hours, 3,450 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 3373
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON WHEN FLAPS SELECTED AT APPROXIMATELY 13,000 FT.  REMOVED AND REPLACED RIGHT NR 1 AND LEFT NR 1 ACTUATOR (FLAP), IAW 27-53-01, 27-53-05, AND RII 27-412.  OPS CHECKS GOOD.  S/N OFF RIGHT: 3392.
